American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Janusz Adamus, Edward Bierstone and Pierre D. Milman. An inductive analytic criterion for flatness. Proc. Amer. Math. Soc. 140 (2012) 3703-3713.
Abstract, references, and article information   
View Article: PDF

[2] A. Eremenko and A. Gabrielov. Tangencies between holomorphic maps and holomorphic laminations. Proc. Amer. Math. Soc. 138 (2010) 2489-2492. MR 2607878.
Abstract, references, and article information   
View Article: PDF

[3] Tejinder S. Neelon. On solutions of real analytic equations. Proc. Amer. Math. Soc. 125 (1997) 2531-2535. MR 1396991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shanyu Ji, János Kollár and Bernard Shiffman. A global \L ojasiewicz inequality for algebraic varieties . Trans. Amer. Math. Soc. 329 (1992) 813-818. MR 1046016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen S.-T. Yau. Topological types and multiplicities of isolated quasi-homogeneous surface singularities. Bull. Amer. Math. Soc. 19 (1988) 447-454. MR 935021.
Abstract, references, and article information   
View Article: PDF

[6] J. Bochnak and W. Kucharz. Nonisomorphic algebraic structures on smooth manifolds . Proc. Amer. Math. Soc. 101 (1987) 424-426. MR 908641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1